# SDR DALA2024091909238

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CRACK INDICATION WAS FOUND AT LH FRONT WINDSHIELD FRAMING (CENTER POST, LOWER RADIUS). CORRECTIVE ACTION: REPAIRED PER ERA 619897-14AD. (0563108)
